de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Probabilistic One-player Ramsey Games via Deterministic Two-player Games

Belfrage, M., Mütze, T., & Spöhel, R. (2012). Probabilistic One-player Ramsey Games via Deterministic Two-player Games. SIAM Journal on Discrete Mathematics, 26(3), 1031-1049. doi:10.1137/110826308.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-BB7A-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0019-7657-C
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Belfrage, Michael1, Author
Mütze, Torsten1, Author
Spöhel, Reto2, Author              
Affiliations:
1External Organizations, escidoc:persistent22              
2Algorithms and Complexity, MPI for Informatics, Max Planck Society, escidoc:24019              

Content

show
hide
Free keywords: Ramsey property, online process, random graph
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2012-07-262012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1137/110826308
BibTex Citekey: SpoehelBM2012
Other: Local-ID: 426C7DB47FCCD9D4C1257ACE00682784-SpoehelBM2012
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Discrete Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Philadelphia, PA : SIAM
Pages: - Volume / Issue: 26 (3) Sequence Number: - Start / End Page: 1031 - 1049 Identifier: ISSN: 1095-7146